Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Memphis, TN

April 4, 20145 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 4, 2014, 4:08 AM CDT for 5 counties in Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2014, 4:08 AM CDT (09:08 UTC)
Expired
Apr 4, 2014, 4:45 AM CDT
In force
37 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN

The radar

The Ft Campbell radar (KHPX), 159 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 4:20 AM CDTTSTM WND DMGDecaturville, TNCOUNTY EM REPORTS A TREE THROUGH A HOUSE AND ABOUT 5 BARNS COMPLETELY DESTROYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 12:40 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 999 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
999 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS54 KMEG 040908
SVRMEG
TNC023-039-071-077-109-040945-
/O.NEW.KMEG.SV.W.0049.140404T0908Z-140404T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
408 AM CDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 445 AM CDT

* AT 408 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PICKWICK
  LANDING STATE PARK...AND MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LEXINGTON...SAVANNAH...NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE
  STATE PARK AND PICKWICK LANDING STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3538 8798 3538 8802 3535 8800 3531 8801
      3529 8798 3500 8799 3500 8842 3580 8860
      3582 8796 3576 8798 3573 8802 3561 8803
      3553 8797 3549 8797 3545 8804 3541 8797
TIME...MOT...LOC 0908Z 234DEG 56KT 3511 8822

$$
2 follow-up statements
783 
WWUS54 KMEG 040924
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
424 AM CDT FRI APR 4 2014

TNC023-109-040934-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-140404T0945Z/
CHESTER TN-MCNAIRY TN-
424 AM CDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCNAIRY AND
NORTHEASTERN CHESTER COUNTIES IS CANCELLED...

AT 424 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3538 8798 3538 8802 3531 8801 3529 8798
      3500 8799 3500 8837 3581 8836 3582 8796
      3576 8798 3573 8802 3561 8803 3553 8797
      3549 8797 3545 8804 3541 8797
TIME...MOT...LOC 0924Z 234DEG 56KT 3525 8797

$$

TNC039-071-077-040945-
/O.CON.KMEG.SV.W.0049.000000T0000Z-140404T0945Z/
DECATUR TN-HARDIN TN-HENDERSON TN-
424 AM CDT FRI APR 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR EASTERN HENDERSON...HARDIN AND DECATUR COUNTIES...

AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
OLIVE HILL...OR 13 MILES EAST OF SAVANNAH...MOVING NORTHEAST AT 65
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRUMP...
SALTILLO...SAVANNAH...SCOTTS HILL...COZETTE...JEANNETTE...BIBLE
HILL...HICKORY FORKS...FIVE FORKS...BUSSELTOWN...PERRYVILLE...MOUNT
TABOR...WILKINSTOWN AND BEACON.

 THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3538 8798 3538 8802 3531 8801 3529 8798
      3500 8799 3500 8837 3581 8836 3582 8796
      3576 8798 3573 8802 3561 8803 3553 8797
      3549 8797 3545 8804 3541 8797
TIME...MOT...LOC 0924Z 234DEG 56KT 3525 8797

$$
473 
WWUS54 KMEG 040939
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
439 AM CDT FRI APR 4 2014

TNC039-071-077-040949-
/O.EXP.KMEG.SV.W.0049.000000T0000Z-140404T0945Z/
DECATUR TN-HARDIN TN-HENDERSON TN-
439 AM CDT FRI APR 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HENDERSON...HARDIN AND
DECATUR COUNTIES WILL EXPIRE AT 445 AM CDT...

AT 439 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3538 8798 3538 8802 3531 8801 3529 8798
      3500 8799 3500 8837 3581 8836 3582 8796
      3576 8798 3573 8802 3561 8803 3553 8797
      3549 8797 3545 8804 3541 8797
TIME...MOT...LOC 0939Z 234DEG 56KT 3538 8773

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:43 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Apr 4, 12:43 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1243 AM CDT FRI APR 4 2014

.DISCUSSION...
UPDATED AVIATION DISCUSSION FOR 06Z TAFS.

&&

.PREV DISCUSSION... /ISSUED 844 PM CDT THU APR 3 2014/

DISCUSSION...

CURRENTLY...RELATIVELY QUIET ACROSS THE MIDSOUTH FOR THE MOMENT.
THE OVERALL THREAT OF SEVERE WEATHER HAS DIMINISHED SOME AND THE
MODERATE RISK HAS BEEN DOWNGRADED TO A SLIGHT RISK ACROSS THE
MIDSOUTH. A CAP HAS PREVENTED DEVELOPMENT FOR MUCH OF THE DAY
WHILE THE QUALITY OF THE WARM SECTOR IS ONLY MODEST WITH DEWPOINTS
IN THE UPPER 50S AND LOWER 60S AND SBCAPES 1000-1500 J/KG. THE CAP
IS FINALLY STARTING TO WEAKEN AS COLD AIR ALOFT FROM THE
APPROACHING MID LEVEL TROF PUSHES OVER THE WARM SECTOR. DISCRETE
CELLS ARE DEVELOPING ACROSS NRN AR INTO SOUTHERN MO. THIS TREND
WILL CONTINUE FOR THE NEXT FEW HOURS AND THIS ACTIVITY WILL
THREATEN NORTHERN AREAS OF THE MIDSOUTH WHERE A TORNADO WATCH IS
NOW IN EFFECT UNTIL 4 AM CDT. AS THE NIGHT PROGRESSES CELLS WILL
MERGE INTO A LINE AS A STRONG COLD FRONT PUSHES EAST. THIS LINE
WILL SWEEP EAST LATER TONIGHT WITH DAMAGING WINDS LIKELY AND SOME
HAIL POSSIBLE.

SJM

PREV DISCUSSION... /ISSUED 329 PM CDT THU APR 3 2014/

FOCUSING ON THE SHORT TERM ONLY FOR THIS UPDATE...A QUICK LOOK AT
THE LONG TERM FORECAST GUIDANCE LOOKS IN LINE WITH THE GOING
FORECAST SO WILL FOCUS ON THE PROBLEM AT HAND.

BOTH SHORTWAVE RIDGING AND CLOUD COVER HAVE HELPED KEEP
THUNDERSTORMS ACROSS THE MIDSOUTH TO A MINIMUM TODAY. A COUPLE OF
ROUNDS OF THUNDERSTORMS HAVE DEVELOPED AND APPROACHED EAST
ARKANSAS ONLY TO FALL APART BEFORE REACHING THE MIDSOUTH. NEVER
FELT ALL THAT COMFORTABLE WITH PRE FRONTAL CONVECTION IN THE
MIDSOUTH TODAY. STILL CANNOT RULE OUT A FEW PRE FRONTAL STORM THIS
AFTERNOON. THE ATMOSPHERE IS VERY UNSTABLE FEATURING CAPES OF 2000
J/KG AND LI'S OF -6. BUT I THINK THE SPECIAL SOUNDING AT LITTLE
ROCK TELLS THE STORY. WITH THE LACK OF ADDITIONAL DYNAMIC SUPPORT
WE WOULD NEED TO REACH TEMPERATURES IN THE MIDDLE 80S FOR
CONVECTIVE DEVELOPMENT.

STILL FEEL CERTAIN WE ARE IN FOR A BUSY NIGHT AS THE SHORTWAVE RIDGE
SHIFTS EAST OF THE AREA AND THE LONGWAVE TROUGH APPROACHES FROM
THE WEST PROVIDING THE ADDITIONAL UPPER LEVEL SUPPORT FOR
THUNDERSTORMS. WE COULD EVEN SEE A FEW PRE FRONTAL STORMS DESPITE
DIMINISHING THERMODYNAMIC SUPPORT. THE LATEST RAPID REFRESH RUN
SUGGESTS THIS WILL BE THE CASE SHOWING AT LEAST A COUPLE OF
STORMS ACROSS THE MIDSOUTH BY 9-10 PM. WIND PROFILES DO NOT LOOK
AS FAVORABLE FOR TORNADOES AS THE ONCE DID IN FORECAST GUIDANCE.
GROUND OBSERVATIONS INDICATE SURFACE WINDS ARE FROM THE SOUTH
SOUTHWEST INSTEAD OF THE MORE FAVORABLE SOUTH OR SOUTHEAST
DIRECTION. NEVERTHELESS IF WE ARE TO SEE ANY SIGNIFICANT TORNADOES
IT WOULD MOST LIKELY BE IN ASSOCIATION WITH THESE PRE FRONTAL
STORMS. DYNAMIC PARAMETERS IMPROVE PRIOR TO 06Z AS A 50-60 MID
LEVEL JET DEVELOPS ACROSS THE AREA. IF WINDS SHIFT JUST SLIGHTLY
MORE SOUTHERLY...OR SOUTHEASTERLY CONDITIONS WOULD IMPROVE FOR THE
DEVELOPMENT OF TORNADOES. GUIDANCE 0-3KM SRH RANGES FROM 150-250
M2/S2 BY THE GFS...TO 200-300 MS/S2 ACCORDING TO THE NAM. FEEL LIKE
THE GREATEST THREAT OF A TORNADO WOULD BE ACROSS NORTHEAST
ARKANSAS AROUND 8-10 PM. LARGE HAIL AND DAMAGING WIND WOULD ALSO
BE LIKELY WITH ANY DISCRETE STORMS.

THE MAIN THREAT OF STORMS WILL BE ALONG AND AHEAD OF THE COLD
FRONT. AT 3 PM...THE FRONT IS STILL IN EAST OKLAHOMA WAITING FOR
THE UPPER LEVEL TROUGH TO SHIFT IT TO THE EAST. IT SHOULD BEGIN
THAT MOVEMENT WITHIN THE NEXT FEW HOURS AND APPROACH EAST ARKANSAS
AROUND MIDNIGHT...MEMPHIS AND JACKSON TN AROUND 3-4 AM AND EXIT
THE MIDSOUTH BY 6 AM. IT MAY TAKE ANOTHER HOUR OR TWO TO TOTALLY
EXIT NORTHEAST MISSISSIPPI. BOWING SEGMENTS WITHIN THE SQUALL LINE
MAY PRODUCE 55-65 MPH STRAIGHT LINE WIND AND ISOLATED
QUICK...COMPARATIVELY WEAK/COMPARED TO THE DISCRETE CELLS
DISCUSSED ABOVE/ TORNADOES. LARGE HAIL IS ALSO POSSIBLE. MID-SOUTHERNERS
CAN BE EXPECTED TO BE WOKEN UP BY THUNDERSTORMS OVERNIGHT.

FLOODING IS ALSO A CONCERN. PW'S AROUND 1.50 INCHES COULD RESULT
IN HEAVY RAINFALL RATES. IF MULTIPLE STORMS IMPACT THE SAME
AREA...LOCALIZED FLASH FLOODING IS POSSIBLE.

30

AVIATION...

00Z TAF CYCLE

VFR CONDITIONS WILL CONTINUE THROUGH THE EVENING HOURS. AS
THUNDERSTORMS MOVE INTO THE FORECAST AREA OVERNIGHT...CEILINGS
WILL LOWER TO MVFR LEVELS AND VISIBILITIES WILL LOWER AT TIMES AS
WELL. THE THUNDERSTORMS WILL EXIT THE REGION BY FRIDAY AFTERNOON
ALLOWING VFR CONDITIONS TO RETURN. WINDS WILL BE SOUTH AT 10 TO 20
KNOTS WITH HIGHER GUSTS TONIGHT THROUGH FRIDAY MORNING BEFORE
SHIFTING TO THE NORTHWEST BY FRIDAY AFTERNOON.

ARS

&&

.AVIATION...

06Z TAFS

LINE OF THUNDERSTORMS STARTING TO MOVE THROUGH THE AREA. BRIEF IFR
CONDITIONS DUE TO STORMS. WINDS WILL PICK UP AS FRONT MOVES CLOSER
TO AREA AND THEN SHIFT TO THE NORTHWEST. BY THIS AFTERNOON STORMS WILL
BE PAST AREA AND WINDS WILL LOWER ALONG WITH VFR CONDITIONS.  TLSJR

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  45  64  47  65 /   0   0  10  50
MKL  40  60  43  63 /   0   0  10  40
JBR  40  61  43  63 /   0   0  10  40
TUP  43  64  47  64 /   0   0  20  50

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 4, 3:37 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
337 AM CDT FRI APR 4 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-051045-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
337 AM CDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THE PREDAWN
HOURS TODAY... OVER NORTHEAST MISSISSIPPI AND AREAS OF WEST TENNESSEE
EAST OF THE MEMPHIS METRO. DAMAGING WINDS WILL BE THE PRIMARY
THREATS...WITH TORNADOES AND LARGE HAIL SECONDARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

PWB

In the hours before

Local storm report, Apr 4, 2:48 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
248 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     TSTM WND GST     ROBINSONVILLE           34.82N 90.32W
04/04/2014  E60.00 MPH       TUNICA             MS   AMATEUR RADIO

&&

TLS/PJB
Local storm report, Apr 4, 3:10 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
310 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     NON-TSTM WND DMG CLARKSDALE              34.20N 90.58W
04/04/2014                   COAHOMA            MS   TRAINED SPOTTER

            TREES DOWN IN CRASKDALE AND AROUND COAHOMA COUNTY ALONG
            WITH SOME MINOR DAMAGE TO BUILDINGS.

0250 AM     NON-TSTM WND GST OLIVE BRANCH            34.95N 89.83W
04/04/2014  E65.00 MPH       DESOTO             MS   TRAINED SPOTTER

0253 AM     TSTM WND DMG     OLIVE BRANCH            34.95N 89.83W
04/04/2014                   DESOTO             MS   AMATEUR RADIO

            TREES DOWN NEAR PLEASANT HILL ROAD AND GETWELL.

&&

TLSJR
Local storm report, Apr 4, 3:17 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
317 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     CRENSHAW                34.50N 90.19W
04/04/2014                   PANOLA             MS   EMERGENCY MNGR

            POWER OUTAGES AND TREES DOWN THROUGHOUT PANOLA COUNTY...
            A CANOPY WAS BLOWN OFF A BUILDING AND A RADIO ANTENNA WAS
            BLOWN DOWN NEAR CRENSHAW

&&

JPM
Local storm report, Apr 4, 3:59 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
359 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     2 W ECRU                34.36N 89.06W
04/04/2014                   PONTOTOC           MS   BROADCAST MEDIA

            TREES DOWN WEST OF ECRU

0330 AM     TSTM WND DMG     ECRU                    34.36N 89.03W
04/04/2014                   PONTOTOC           MS   BROADCAST MEDIA

            POWER LINES DOWN

&&

TLSJR
Local storm report, Apr 4, 4:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
404 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     TSTM WND DMG     CALHOUN CITY            33.86N 89.31W
04/04/2014                   CALHOUN            MS   PUBLIC

            TREES DOWN

0358 AM     HAIL             JACKSON                 35.63N 88.83W
04/04/2014  E1.00 INCH       MADISON            TN   PUBLIC

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:48 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby42 min
Apr 4, 3:06 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, Madison39 min
Apr 4, 3:33 AM CDTFlash Flood WarningMEGShelby3 hr
Apr 4, 3:36 AM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more39 min
Apr 4, 3:37 AM CDTSevere Thunderstorm WarningMEGMcNairy53 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.